English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49195/83607 (59%)
Visitors : 7092122      Online Users : 65
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19802


    Title: Remainder linear systematic sampling
    Authors: 張紘炬;Chang, Horng-jinh;Huang, Kuo-chung
    Contributors: 淡江大學經營決策學系
    Keywords: Linear systematic sampling;inclusion probability;Horvitz-Thompson estimator
    Date: 2000-08
    Issue Date: 2009-11-30 12:22:43 (UTC+8)
    Publisher: Indian Statistical Institute
    Relation: Sankhya. Series B 62(2), pp.249-256
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback